# SDR TRAX200600873

- Difficulty date: October 14, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 9,660 hours, 8,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOXBEAM CRACKED LOWER LEFT O/B PANEL CUTOUT.
